A Ratio on The Cut Line of Butterfly’s Wings on A Circle

Main Article Content

Annop Kaewkhao
Warachat Khuntong

Abstract

In this paper, we propose a relation of a ratio on the cut line of butterfly’s wings on a circle using the basic properties of triangular areas to prove it. The result can be used to prove the original butterfly theorem.

Downloads

Download data is not yet available.

Article Details

How to Cite
Kaewkhao อ., & Khuntong ว. (2021). A Ratio on The Cut Line of Butterfly’s Wings on A Circle. Mathematical Journal, 66(705), 18–24. Retrieved from https://ph02.tci-thaijo.org/index.php/MJMATh/article/view/242422
Section
Academic Article

References

ภัคคินี ชิตสกุล. (2560). ทฤษฎีบทรูปผีเสื้อ. วารสารคณิตศาสตร์, 62 (691), น. 13 - 20.

Chitsakul, P. (2017). The Butterfly Theorem. Mathematical Journal, 62 (691), p. 13 - 20.

Celli, M. (2016). A Proof of The Butterfly Theorem Using the Similarity Factor of The Two Wings. Forum Geometricorum, 16, p. 337 - 338.

Cerin, Z. (2006). On Butterflies Inscribed in A Quadrilateral. Forum Geometricorum, 6, p. 241 - 246.

Donolato, C. (2016). A Proof of The Butterfly Theorem Using Ceva’s Theorem. Forum Geometricorum, 16, p. 185 - 186.

Nguyen, T. D. (2017). Three Synthetic Proofs of The Butterfly Theorem. Forum Geometricorum, 17, p. 355 - 358.

Sledge, J. (1973). A Generalization of The Butterfly Theorem, J. of Undergraduate Math, 5, p. 3 – 4.

Tran, Q. H. (2016). Another Synthetic Proof of The Butterfly Theorem Using The Midlinein Triangle. Forum Geometricorum, 16, p. 345 - 346.

Volenec, V. (2000). A Generalization of The Butterfly Theorem. Mathematical Communications, 5, p. 157 - 160.

Zvonko, C. (2001). A Generalization of The Butterfly Theorem from Circles to Conics. Mathematical Communications, 6, p. 161 - 164.